# SDR FDEA201611284260

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: ARC1009505
- Condition: Sheared
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD AILERON, CENTER ATTACH FITTING BOLT HEAD SHEARED. REMOVED AND REPLACED CENTER ATTACH FITTING BOLT AS REQUIRED IAW AMM 57-44-01-2   AND AILERON OPS CHECKED GOOD IAW AMM 27-10-00-5.
